# SDR AC2A0CF02162011

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N430CF
- Make and model: Bell 430
- Aircraft serial: 49118
- Aircraft time: 4,405 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Support
- Part number: 2223127303
- Condition: Cracked
- Location: Tail Rotor Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO HELIPORT, A MODERATE VIBRATION WAS FELT THOUGH THE PEDALS AND AIRFRAME. THE HELICOPTER WAS LANDED AND SHUTDOWN. FOUND EAR BROKEN OFF SUPPORT FOR BALANCE WEIGHTS.
